advertisement
Question
Posted by: Me | 2011-05-23

painful intercourse

I just am recovering from bad kidney infection. Was on 4 courses of antibiotics and also 9 days of injections. Before that I forgot the pill twice, but now I am on no birth control, havent been for about 2 weeks. Last night we tried to have intercourse again for the first time in about 3 weeks(due to my illness doc suggested to abstain)..and it was so painful, I had to cry! What can this be, I feel like I am not meeting my husbands needs. What can i do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be thrush from the antibiotics. You have been ill, so one bad episode doesn;t mean that there is a problem.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2011-05-26

It may be thrush from the antibiotics. You have been ill, so one bad episode doesn;t mean that there is a problem.
Best wishes

Reply to gynaedoc
Posted by: Me | 2011-05-23

I still have a bit of pain from kidneys and after effects of the AB''s and I have a funny rash not on my privates but on the part that becomes the legs...if you know what i mean. I was wondering if it could be that...there is also a funny smell...sorry tmi!!!

Reply to Me
Posted by: Jenny | 2011-05-23

Could be thrush. Do you have any other symptoms?

Reply to Jenny

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement